Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Quantification Theory and Empty Individual-Domains

Theodore Hailperin
The Journal of Symbolic Logic
Vol. 18, No. 3 (Sep., 1953), pp. 197-200
DOI: 10.2307/2267402
Stable URL: http://www.jstor.org/stable/2267402
Page Count: 4
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Quantification Theory and Empty Individual-Domains
Preview not available

Page Thumbnails

  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200